Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Finite Rickart $C^*$-algebras

Authors: David Handelman and John Lawrence
Journal: Bull. Amer. Math. Soc. 84 (1978), 157-158
MSC (1970): Primary 16A30, 47L05
MathSciNet review: 0467333
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Sterling K. Berberian, Baer *-rings, Springer-Verlag, New York-Berlin, 1972. Die Grundlehren der mathematischen Wissenschaften, Band 195. MR 0429975
  • 2. D. Handelman, Rickart C*-algebras and their properties, Advances in Math. (to appear).
  • 3. David Handelman, Rickart 𝐶*-algebras. II, Adv. in Math. 48 (1983), no. 1, 1–15. MR 697612, 10.1016/0001-8708(83)90002-6
  • 4. D. Handelman, D. Higgs and J. Lawrence, Directed abelain groups, א (to appear).
  • 5. Irving Kaplansky, Projections in Banach algebras, Ann. of Math. (2) 53 (1951), 235–249. MR 0042067
  • 6. J. Lawrence, א (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A30, 47L05

Retrieve articles in all journals with MSC (1970): 16A30, 47L05

Additional Information